# SDR FDEA200901020005

- Difficulty date: January 2, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: A52175004202203
- Condition: Dented
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-3 DOOR OUTER SKIN HAS 1 DENT AT FRAME 75 AND STR 25L.  CHECKED DENT & FOUND IT TO BE OUT OF LIMITS IN REF TO SRM 52-10-00;  FIG 102.  REMOVED DAMAGED AREA & FABRICATED A REPAIR DOUBLER IN REF TO SRM 52-10-00;  FIG 206.  ALODINED REPAIR DOUBLER IN REF TO SRM 51-21-10.  PRIMED DOUBLER IN REF TO SRM 51-23-10.  INSTALLED REPAIR DOUBLER IN REF TO SRM 52-10-00;  FIG 206.  TOPCOATED REPAIR DOUBLER IN REF TO SRM 51-23-10.
